# SDR DXTA2022113075110

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 15,485 hours, 12,025 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roll Pin
- Condition: Failed
- Location: Med Handrail
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDRAIL DOES NOT LOCK THE DOOR IN THE DOWN POSITION. HANDRAIL CAN BE MOVED ALMOST STRAIGHT DOWN AND DOES NOT STOP IN CORRECT POSITION. PIN MISSING IN HANDRAIL LOCKING ASSYMBLY. FOUND PIN HARDWARE ON GROUND.  REINSTALLED ORIGINAL ROLL PIN AND PERFORMED OPS CHECKS OF MAIN ENTRY DOOR. OPS CHECKED GOOD. WORK DONE IAW MM 52-10-00.
